# SDR N6WA2013073101

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 26,876 hours, 19,112 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD HAND RAIL ROD END DAMAGED.  R & R DOOR ROD END IAW AMM 52-11-05.
